# SDR FDEA201601060054

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 69,864 hours, 25,665 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT LEAK EICAS MSG AT FL 380.  COMPLIED WITH QRH.  ASSOCIATED STATUS MSG, DUCT LEAK LP, AFTER  LANDING.  TROUBLE SHOT IAW TSM 26-18 FAULT TREE 802, FAULT CODE 64.  RT WING LE ALARM A & B.  RESET CARD FILE IAW FIM, FOUND RT WING PNEUMATIC DUCT IN INBD LE WITH SEVERE LEAKS AT 2 CLAMPED JOINTS FOUND LOOSE.  REMOVED CLAMPS, INSPECTED DUCT & REINSTALLED CLAMPS.  RAN LEAK CHECK USING APU AIR. NO LEAKS NOTED, OK FOR SERVICE.
